On the Jones polynomial of closed 3-braids.

Joan S. Birman

Inventiones mathematicae (1985)

  • Volume: 81, page 287-294
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Birman, Joan S.. "On the Jones polynomial of closed 3-braids.." Inventiones mathematicae 81 (1985): 287-294. <http://eudml.org/doc/143255>.

author = {Birman, Joan S.},
journal = {Inventiones mathematicae},
keywords = {3-braids; amphicheiral; Jones polynomials; Alexander polynomial},
pages = {287-294},
title = {On the Jones polynomial of closed 3-braids.},
url = {http://eudml.org/doc/143255},
volume = {81},
year = {1985},

AU - Birman, Joan S.
TI - On the Jones polynomial of closed 3-braids.
JO - Inventiones mathematicae
PY - 1985
VL - 81
SP - 287
EP - 294
KW - 3-braids; amphicheiral; Jones polynomials; Alexander polynomial
UR - http://eudml.org/doc/143255
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.